Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4, Issue 2, Pages 371-381
http://dx.doi.org/10.1155/S0161171281000239

Yet another characterization of the sine function

1Département de Mathématiques, Collège militaire royal de Saint-Jean, Saint-Jean J0J 1R0, Québec, Canada
2Department of Mathematics, University of Illinois, Urbana 61801, Illinois, USA

Received 14 February 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Gervais and Lee A. Rubel, “Yet another characterization of the sine function,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 2, pp. 371-381, 1981. https://doi.org/10.1155/S0161171281000239.